# SDR ASAA2019060329547

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,141 hours, 7,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9083
- Condition: Faulted
- Location: Left Ram Air
- Part time: 58,356 hours, 21,259 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK ILLUMINATED ON RECALL AFTER START EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LEFT RAM AIR ACTUATOR IAW B737-900 AMM 21-51-21/401. PZTC 1&2 BITE TESTED GOOD W/O FAULTS. LEFT PACK OPS CHECKED NORMAL ON GND.
